# SDR ABXA20120201216

- Difficulty date: February 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 113T110154
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AIRCRAFT RIGHT SIDE MAIN LANDING GEAR  SUPPORT BEAM LOWER SIDE (FORWARD BEAM HALF MEASURE) 2.700"  LONG X .800" WIDE X .087"DEEP, BLENDED AREA IAW B767 SRM 57-51-14, AND ABX REA B657-59650-MR, ACFT WAS GROUNDED.
